Minnesota, 2022

Damaging Winds in Minnesota, May 12, 2022

May 12, 2022 · NWS FSD · 27 events in 7 counties and zones

A volatile environment featured a warm front from parts of east central South Dakota into western Minnesota, with a dryline extending to the southwest into Nebraska. With a very strong wave moving northeast through Nebraska into a highly unstable and highly sheared environment, scattered storms initiated and quickly grew upscale to a broad linear structure with damaging winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
None recorded
Crop damage
$5,000
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FSD wrote it up.

A volatile environment featured a warm front from parts of east central South Dakota into western Minnesota, with a dryline extending to the southwest into Nebraska. With a very strong wave moving northeast through Nebraska into a highly unstable and highly sheared environment, scattered storms initiated and quickly grew upscale to a broad linear structure with damaging winds. With crop development well behind schedule and many fields yet to be planted, there was ample dirt available to be lofted into the leading edge of the storms, which took on the characteristics of a haboob reducing visibility to near zero at the onset of high winds.

A broad swath of winds from 70 to 100 mph devastated much of southeast South Dakota, and portions of southwest Minnesota, northeast Nebraska and northwest Iowa, causing extensive tree and structural damage and scores of injuries. The highest observed wind gust was 107 mph near Tripp, SD. In addition, vehicles and high profile vehicles were blown off several roads, shutting down traffic on Interstates 29 and 90. Two (direct) fatalities occurred in vehicles impacted by debris as the storms moved into the Sioux Falls area. Power was disrupted in a widespread area, with estimates of over 45,000 customers impacted at one time. Many schools were closed due to damage and power issues. The South Dakota Governor requested and was granted a Presidential Disaster Declaration for damage to public infrastructure at an estimated cost of 6.7 million dollars across 20 counties and two reservations. Private losses were a much higher toll, and just one of the impacted counties (McCook) estimated at least 150 to 175 million dollars in damage. Presidential Disaster Declarations were also granted in Dixon County, Nebraska and Lincoln County, Minnesota.

Following the afternoon line of storms, a secondary band of storms developed near the core of the upper level jet across eastern Nebraska in the early evening hours. These storms also quickly become severe, with a mix of large hail, damaging wind, and even an isolated tornado near Sioux City. This cluster of storms moved through far southeast South Dakota, northwest Iowa and southwest Minnesota during the evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before the first event at May 12, 1:20 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, May 12, 1:20 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
220 PM CDT Thu May 12 2022

.SHORT TERM...(This Evening through Friday)
Issued at 219 PM CDT Thu May 12 2022

Dealing with another interesting and challenging severe weather
threat for this afternoon and evening. A strong upper level wave in
Wyoming was spreading cooler and drier air aloft into central NE
this afternoon with elevated convection develop in central NE which
was lifting fairly quickly northward. Still some question on
supercell vs. linear development and the last few runs of the HRRR
are leaning a little more towards a supercell/multicell set up vs
the earlier expectation of a strong bowing segment. Still not
completely buying into this but there will be a little concern if
the ACCAS/showers and thunderstorms moving north move through just
before peak heating which might limit the ability to get surface
based storms going and generate a more organized jet and cold pool.
Current WoFS output still suggesting that the storms that move into
areas near and west of the James Valley through 23z will have a good
chance at producing 50 knot or higher wind gusts. With the 0-3km
bulk shear vector running about 35-40 knots from 210 degrees will
need to watch any linear segment that move northeast for possible
QLCS spinups. The other thought is that with the wave and front a
touch slower than it appeared yesterday is that this initial more
cellular activity will wrap north fairly quickly mid to late
afternoon then after about 0-3z this evening a more linear system
will try to develop in north central and eastern NE and lift
northeast as the cooler and drier air aloft punch east with the
upper wave, bringing a bit higher threat for the strongest winds to
areas near and east of Interstate 29.

Deep west to southwest flow will develop tonight into Friday and
bring much drier air to the region and drop temperatures about 15 to
20 degrees. Expecting highs mostly in the lower to mid 70s on Friday
with wind gusts about 20 to 30 mph, likely closer to 40 mph north of
Interstate 90.

.LONG TERM...(Friday Night through Thursday)
Issued at 219 PM CDT Thu May 12 2022

Saturday through Monday low pressure will rotate across central
Canada which will keep a dry westerly flow across the Northern
Plains. This will bring mostly dry conditions with seasonally mild
temperatures as well as seasonally breezy conditions. Morning
lows likely to be from the lower 40s to lower 50s with afternoon
highs from about 65 to 75.

Troughiness over the western United States Tuesday into Thursday
will spread into the Northern Rockies by Thursday and bring a series
of waves into the Northern and Central Plains. Too far out to
determine timing and strength of any storms but for now does not
look like a great set up for heavier rain or severe weather. Overall
temperatures will remain seasonally mild.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 646 AM CDT Thu May 12 2022

Isolated convection may linger near/north of Hwy 14 early in the
period, but otherwise expecting VFR conditions with increasing
southerly winds through mid afternoon. After 21Z-22Z, expecting
rapid development of thunderstorms into southeast SD, developing
into a line which moves quickly east into northwest Iowa and
southwest Minnesota this evening. Large hail and strong/damaging
winds will be possible with any thunderstorms during the late
afternoon and evening, along with at least brief MVFR-IFR
conditions. Storm timing is somewhat uncertain, but tried to
narrow down a 2-4 hour window of best chances in the TAFs.

After storms move through, a return to VFR conditions is expected.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.
&&

SHORT TERM...08
LONG TERM...08
AVIATION...JH
Hazardous weather outlook, May 12, 4:05 AM CST, 12 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
505 AM CDT Thu May 12 2022

SDZ038-050-052-053-057>060-063>065-068-069-131015-
Beadle-Gregory-Jerauld-Sanborn-Brule-Aurora-Davison-Hanson-
Charles Mix-Douglas-Hutchinson-Bon Homme-Yankton-
505 AM CDT Thu May 12 2022

This Hazardous Weather Outlook is for central South Dakota, east
central South Dakota, south central South Dakota and southeast
South Dakota.

.DAY ONE...Today and tonight.

Thunderstorms are expected to develop late this afternoon. Large hail
up to 2 inches in diameter, wind gusts to 60 mph and an isolated
tornado are possible. As the storms move east in the early evening,
the greater threat will transition to damaging wind gusts up to 70
mph, while hail up to ping pong ball size and perhaps a tornado are
still possible. The strongest storms should move east of the James
River Valley by 8 pm this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely between 4 pm and 8 pm.

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ039-040-054>056-061-062-066-067-070-071-131015-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Kingsbury-Brookings-Miner-Lake-Moody-
McCook-Minnehaha-Turner-Union-
505 AM CDT Thu May 12 2022

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, east central South
Dakota and southeast South Dakota.

.DAY ONE...Today and tonight.

Scattered thunderstorms are expected to develop west of I-29 in the
late afternoon. Storms should evolve into a squall line which will
move quickly east toward I-29, and into northwest Iowa and southwest
Minnesota in the early evening. Damaging wind gusts to 75 mph will be
the primary threat, while hail up to ping pong ball size and perhaps
a tornado are also possible. The strongest storms should move east
of out of southwest Minnesota and northwest Iowa by 11pm or midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely between 5 pm and 11 pm.

In the hours before

Local storm report, May 12, 4:01 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
501 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     5 S FREEMAN             43.28N 97.42W
05/12/2022  M84 MPH          HUTCHINSON         SD   MESONET

            MESONET STATION 163 SD RWIS FREEMAN.

&&

TRM
Local storm report, May 12, 4:12 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
512 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     TSTM WND GST     2 NNW HURON             44.39N 98.23W
05/12/2022  M90 MPH          BEADLE             SD   ASOS

            ASOS STATION KHON HURON REGIONAL AIRPORT.

&&

JC
Local storm report, May 12, 4:13 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
513 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     VERMILLION              42.78N 96.92W
05/12/2022                   CLAY               SD   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

TRM
Local storm report, May 12, 4:14 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
514 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND GST     4 SSE MITCHELL          43.68N 98.02W
05/12/2022  M58 MPH          DAVISON            SD   MESONET

            MESONET STATION FW9779 MITCHELL.

&&

ST
Local storm report, May 12, 4:15 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
515 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     HAIL             2 ENE ROSWELL           44.01N 97.67W
05/12/2022  U0.75 INCH       MINER              SD   PUBLIC

            REPORT FROM MPING: DIME (0.75 IN.).

&&

TRM
Local storm report, May 12, 4:19 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
519 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     HURON                   44.37N 98.22W
05/12/2022                   BEADLE             SD   TRAINED SPOTTER

            NUMEROUS PINE TREES HAVE BEEN UPROOTED BY
            THE WIND. POWER IS OUT ACROSS THE SOUTHERN
            PART OF TOWN.

&&

TRM

The radar

The Sioux Falls radar (KFSD), 28 km away, was scanning. The volume nearest the first event began at 22:19 UTC.

Open the radar archive at this moment

Event by event

27 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Rock

When
May 12, 4:19 PM CST to 4:23 PM CST
Where
Rock County, 0.85 mi SW of Beaver Creek
Measured
63 kt (72 mph) measured gust
Crop damage
$2,000
Reported by
Department of Highways
Coordinates
43.610, -96.380

A thunderstorm wind gust of 72 mph was measured by Minnesota Road Weather Information System site MN005 1 mile west-southwest Beaver Creek. Crop damage is an estimate from insured losses. Information provided by the United States Department of Agriculture.

Thunderstorm Wind, Rock

When
May 12, 4:23 PM CST to 4:27 PM CST
Where
Rock County, 0.85 mi SE of Luverne Arpt
Measured
59 kt (68 mph) measured gust
Reported by
AWOS
Coordinates
43.620, -96.220

A thunderstorm wind gust of 68 mph was measured by Automated Weather Observing System site KLYV 3 miles south of Luverne.

Thunderstorm Wind, Rock

When
May 12, 4:25 PM CST to 4:29 PM CST
Where
Rock County, 1.65 mi WNW of Luverne Arpt
Measured
61 kt (70 mph) measured gust
Reported by
Mesonet
Coordinates
43.640, -96.260

A thunderstorm wind gust of 70 mph was measured by mesonet site FW5856 3 miles west-southwest of Luverne.

Thunderstorm Wind, Rock

When
May 12, 4:30 PM CST to 4:34 PM CST
Where
Rock County, 0.85 mi SW of Magnolia
Measured
61 kt (70 mph) measured gust
Reported by
Department of Highways
Coordinates
43.640, -96.090

A thunderstorm wind gust of 70 mph was measured by a Minnesota Road Weather Information System site 1 mile west-southwest of Magnolia.

Thunderstorm Wind, Pipestone

When
May 12, 4:31 PM CST to 4:35 PM CST
Where
Pipestone County, 2.81 mi N of Trosky
Measured
70 kt (81 mph) measured gust
Crop damage
$3,000
Reported by
Department of Highways
Coordinates
43.920, -96.260

A thunderstorm wind gust of 80 mph was measured by the Minnesota Road Weather Information System site near Trosky. Crop damage is an estimate from insured losses. Information provided by the United States Department of Agriculture.

Thunderstorm Wind, Lincoln

When
May 12, 4:34 PM CST to 4:38 PM CST
Where
Lincoln County, 0.81 mi NNE of Lake Benton
Measured
78 kt (90 mph) estimated gust
Reported by
Public
Coordinates
44.261, -96.296

Large sections of the roof on a single-family home were blown off by thunderstorm winds.

Thunderstorm Wind, Lincoln

When
May 12, 4:35 PM CST to 4:39 PM CST
Where
Lincoln County, 1.7 mi NW of Lake Benton
Measured
59 kt (68 mph) measured gust
Reported by
Department of Highways
Coordinates
44.270, -96.320

A thunderstorm wind gust of 68 mph was measured by Minnesota Road Weather Information System site MN027 1 mile west-northwest of Lake Benton.

Thunderstorm Wind, Lyon

When
May 12, 4:43 PM CST to 4:46 PM CST
Where
Lyon County, 0.69 mi N of Florence
Measured
70 kt (81 mph) measured gust
Reported by
Mesonet
Coordinates
44.240, -96.050

A thunderstorm wind gust of 80 mph was measured by Minnesota Road Weather Information System site at Florence.

Thunderstorm Wind, Lyon

When
May 12, 4:53 PM CST to 4:57 PM CST
Where
Lyon County, 1.09 mi NNW of Lynd
Measured
65 kt (75 mph) estimated gust
Reported by
Broadcast Media
Coordinates
44.393, -95.892

A second floor balcony of a historic hotel building was removed by a large tree limb displaced by thunderstorm wind gusts.

Thunderstorm Wind, Murray

When
May 12, 4:53 PM CST to 4:56 PM CST
Where
Murray County, 0.71 mi ESE of Lake Wilson
Measured
78 kt (90 mph) estimated gust
Reported by
Broadcast Media
Coordinates
43.998, -95.956

The roof was partially removed from a house in Lake Wilson.

Thunderstorm Wind, Lyon

When
May 12, 4:54 PM CST to 4:58 PM CST
Where
Lyon County, 0.85 mi SE of Taunton
Measured
70 kt (81 mph) measured gust
Reported by
Department of Highways
Coordinates
44.590, -96.060

A thunderstorm wind gust of 81 mph was measured by Minnesota Road Weather Information System site near Taunton.

Thunderstorm Wind, Lyon

When
May 12, 4:54 PM CST to 4:57 PM CST
Where
Lyon County, 0.93 mi S of Minneota
Measured
78 kt (90 mph) estimated gust
Injuries
2 direct, 0 indirect
Reported by
Broadcast Media
Coordinates
44.556, -95.981

High winds downed numerous trees and damaged several buildings in Minneota. The roof was torn off the Auto Center. One direct injury resulted to a driver when his semi-truck was blown into the ditch and rolled 3 miles east of Minneota. A second direct injury occurred when a person was blown down by the wind.

Thunderstorm Wind, Lyon

When
May 12, 4:58 PM CST to 5:00 PM CST
Where
Lyon County, (Mml)ryan Fld Marsha
Measured
68 kt (78 mph) measured gust
Reported by
AWOS
Coordinates
44.450, -95.820

A thunderstorm wind gust of 78 mph was measured by Automated Weather Observing System site KMML 1 mile west of Marshall.

Thunderstorm Wind, Lyon

When
May 12, 5:00 PM CST to 5:04 PM CST
Where
Lyon County, 6.69 mi N of Ghent
Measured
74 kt (85 mph) estimated gust
Reported by
Public
Coordinates
44.615, -95.857

The walls collapsed on a farm outbuilding.

Thunderstorm Wind, Murray

When
May 12, 5:08 PM CST to 5:12 PM CST
Where
Murray County, 2.58 mi WNW of Dovray
Measured
52 kt (60 mph) measured gust
Reported by
Department of Highways
Coordinates
44.060, -95.600

A thunderstorm wind gust of 60 mph was measured by Minnesota Road Weather Information System site MN038 2 miles west of Dovray.

Thunderstorm Wind, Nobles

When
May 12, 5:14 PM CST to 5:18 PM CST
Where
Nobles County, 0.69 mi N of Round Lake
Measured
61 kt (70 mph) estimated gust
Reported by
Public
Coordinates
43.540, -95.470

Several 3 inch diameter branches were downed by thunderstorm winds.

Thunderstorm Wind, Cottonwood

When
May 12, 5:18 PM CST to 5:19 PM CST
Where
Cottonwood County, 2.46 mi E of Storden
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
44.047, -95.271

A brief gustnado developed along the storm outflow, but no damage was noted.

Thunderstorm Wind, Cottonwood

When
May 12, 5:28 PM CST to 5:32 PM CST
Where
Cottonwood County, 4.48 mi ENE of Jeffers
Measured
54 kt (62 mph) measured gust
Reported by
Department of Highways
Coordinates
44.080, -95.120

A thunderstorm wind gust of 62 mph was measured by Minnesota Road Weather Information System site MN070 4 miles east-northeast of Jeffers.

Thunderstorm Wind, Rock

When
May 12, 7:02 PM CST to 7:05 PM CST
Where
Rock County, 0.85 mi SW of Beaver Creek
Measured
52 kt (60 mph) measured gust
Reported by
Department of Highways
Coordinates
43.610, -96.380

A thunderstorm wind gust of 60 mph was measured by Minnesota Road Weather Information System site 1 mile west-southwest of Beaver Creek.

Thunderstorm Wind, Rock

When
May 12, 7:14 PM CST to 7:18 PM CST
Where
Rock County, 0.85 mi SW of Magnolia
Measured
50 kt (58 mph) measured gust
Reported by
Department of Highways
Coordinates
43.640, -96.090

A thunderstorm wind gust of 58 mph was measured by a Minnesota Road Weather Information System site 1 mile south of Magnolia.

Thunderstorm Wind, Pipestone

When
May 12, 7:27 PM CST to 7:30 PM CST
Where
Pipestone County, 0.85 mi NE of Trosky
Measured
55 kt (63 mph) measured gust
Reported by
Department of Highways
Coordinates
43.890, -96.260

A thunderstorm wind gust of 63 mph was measured by the Minnesota Road Weather Information System site at Trosky.

Thunderstorm Wind, Murray

When
May 12, 7:40 PM CST to 7:43 PM CST
Where
Murray County, 0.5 mi W of Slayton
Measured
53 kt (61 mph) measured gust
Reported by
AWOS
Coordinates
43.980, -95.780

A thunderstorm wind gust of 61 mph was measured by Automated Weather Observing System site KDVP 1 mile west-southwest of Slayton.

Thunderstorm Wind, Lyon

When
May 12, 7:41 PM CST to 7:44 PM CST
Where
Lyon County, 0.69 mi N of Florence
Measured
51 kt (59 mph) measured gust
Reported by
Department of Highways
Coordinates
44.240, -96.050

A thunderstorm wind gust of 59 mph was measured by the Minnesota Road Weather Information System site near Florence.

Thunderstorm Wind, Lincoln

When
May 12, 7:43 PM CST to 7:47 PM CST
Where
Lincoln County, 1.7 mi NW of Lake Benton
Measured
54 kt (62 mph) measured gust
Reported by
Department of Highways
Coordinates
44.270, -96.320

A thunderstorm wind gust of 62 mph was measured by Minnesota Road Weather Information System site MN027 1 mile west-northwest of Lake Benton.

Thunderstorm Wind, Murray

When
May 12, 7:48 PM CST to 7:52 PM CST
Where
Murray County, 2.58 mi WNW of Dovray
Measured
55 kt (63 mph) measured gust
Reported by
Department of Highways
Coordinates
44.060, -95.600

A thunderstorm wind gust of 63 mph was measured by Minnesota Road Weather Information System site MN038 2 miles west of Dovray.

Thunderstorm Wind, Lyon

When
May 12, 8:01 PM CST to 8:05 PM CST
Where
Lyon County, (Mml)ryan Fld Marsha
Measured
69 kt (79 mph) measured gust
Reported by
AWOS
Coordinates
44.450, -95.820

A thunderstorm wind gust of 79 mph was measured by Automated Weather Observing System site KMML 1 mile west of Marshall.

Thunderstorm Wind, Cottonwood

When
May 12, 8:01 PM CST to 8:05 PM CST
Where
Cottonwood County, 4.48 mi ENE of Jeffers
Measured
64 kt (74 mph) measured gust
Reported by
Department of Highways
Coordinates
44.080, -95.120

A thunderstorm wind gust of 74 mph was measured by Minnesota Road Weather Information System site MN070 4 miles east-northeast of Jeffers.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2022Every state in 2022This day in weather historyWarnings in Minnesota, May 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1033961, 1033909, 1033908, 1033960, 1033971, 1058571, 1033915, 1033919, 1034090, 1034091, 1033955, 1034094, 1033907, 1058221, 1033957, 1033898, 1038869, 1033956, 1033962, 1033916, 1033918, 1033972, 1033970, 1033954, 1033969, 1033958, 1033965.